Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itchy upper back, pin pricks sensation, scratching makes it burn, pain, no blisters, iron supplements the cause ?

Just recently, I ve developed a terribly itchy upper back. It also has become painful at times (feeling like pin pricks). When I go to scratch it, it burns & is very painful. There is no noticable marks (blisters, etc). I have not eaten anything out of the ordinary, not changed soaps, detergents, etc. I DID recently start taking an iron supplement . Could that have something to do with it? Any help would be greatly appreciated. It s making me crazy!
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I hope you have not changed any of your daily routines as it may be the cause of your problems. Any change in your environment may also be resulting in your skin condition, i.e. new pets, allergies, etc. I would also get an allergy test done to see if you are allergic to the condition. I hope your supplements are already helping. I appreciate your seeking help on this forum, however please also see a dermatologist if the problem persists.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor